MathSciNet Relay Station
MathSciNet bibliographic data
MR639975 (82m:35048) 35J60 (30C60)
Martio, O. Reflection principle for solutions of elliptic partial differential equations and quasiregular mappings. Ann. Acad. Sci. Fenn. Ser. A I Math. 6 (1981), no. 1, 179–187.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement